Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 3, Pages 211-216
http://dx.doi.org/10.1155/S0161171200001563

Free minimal resolutions and the Betti numbers of the suspension of an n-gon

Department of Mathematics, Southeastern Louisiana University, Hammond, Louisiana 70402, USA

Received 31 July 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tilak de Alwis, “Free minimal resolutions and the Betti numbers of the suspension of an -gon,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 3, pp. 211-216, 2000. https://doi.org/10.1155/S0161171200001563.